Követés
Dariush Kiani
Dariush Kiani
Professor of Mathematics, Department of Mathematics, Amirkabir University of Technology
E-mail megerősítve itt: aut.ac.ir - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Incidence energy of a graph
M Jooyandeh, D Kiani, M Mirzakhah
Match 62 (3), 561, 2009
1802009
The total graph and regular graph of a commutative ring
S Akbari, D Kiani, F Mohammadi, S Moradi
Journal of pure and applied algebra 213 (12), 2224-2228, 2009
1562009
On incidence energy of a graph
I Gutman, D Kiani, M Mirzakhah, B Zhou
Linear Algebra and its Applications 431 (8), 1223-1233, 2009
1502009
On incidence energy of graphs
I Gutman, D Kiani, M Mirzakhah
Match 62 (3), 573, 2009
1242009
Binomial edge ideals of graphs
D Kiani, S Saeedi Madani
the electronic journal of combinatorics 19 (2), 44, 2012
722012
Energy of unitary Cayley graphs and gcd-graphs
D Kiani, MMH Aghaei, Y Meemark, B Suntornpoch
Linear algebra and its applications 435 (6), 1336-1343, 2011
652011
The Castelnuovo–Mumford regularity of binomial edge ideals
D Kiani, SS Madani
Journal of Combinatorial Theory, Series A 139, 80-86, 2016
552016
On the binomial edge ideal of a pair of graphs
S Saeedi Madani, D Kiani
the electronic journal of combinatorics 20 (1), P48, 2013
412013
On the unitary Cayley graph of a ring
D Kiani, MMH Aghaei
the electronic journal of combinatorics, P10-P10, 2012
412012
Some Cohen–Macaulay and unmixed binomial edge ideals
D Kiani, S Saeedi Madani
Communications in Algebra 43 (12), 5434-5453, 2015
382015
The sun graph is determined by its signless Laplacian spectrum
M Mirzakhah, D Kiani
The Electronic Journal of Linear Algebra 20, 610-620, 2010
332010
Binomial edge ideals of regularity 3
SS Madani, D Kiani
Journal of Algebra 515, 157-172, 2018
292018
Binomial edge ideals with pure resolutions
D Kiani, S Saeedi Madani
Collectanea mathematica 65, 331-340, 2014
232014
Spectra of generalized corona of graphs
ARF Laali, HHS Javadi, D Kiani
Linear Algebra and its Applications 493, 411-425, 2016
222016
Bounds for the regularity of edge ideal of vertex decomposable and shellable graphs
S Moradi, D Kiani
arXiv preprint arXiv:1007.4056, 2010
212010
Construction and Encoding of QC-LDPC Codes Using Group Rings
H Khodaiemehr, D Kiani
IEEE Transactions on Information Theory 63 (4), 2039-2060, 2017
202017
The linear strand of determinantal facet ideals
J Herzog, D Kaini, SS Madani
Michigan Mathematical Journal 66 (1), 107-123, 2017
202017
LDPC lattice codes for full-duplex relay channels
H Khodaiemehr, D Kiani, MR Sadeghi
IEEE Transactions on Communications 65 (2), 536-548, 2016
202016
Arithmetical rank of the cyclic and bicyclic graphs
M Barile, D Kiani, F Mohammadi, S Yassemi
Journal of Algebra and Its Applications 11 (02), 1250039, 2012
192012
On the unitary Cayley graphs of matrix algebras
D Kiani, M Mollahajiaghaei
Linear Algebra and its Applications 466, 421-428, 2015
182015
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20